MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.Review of tracking and trending for the alinity c carbon dioxide assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66642uq07.Device history review did not identify any non-conformance's or deviations with the complaint lot number and complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c carbon dioxide reagent was identified.
 
Event or Problem Description
The customer observed falsely depressed alinity c co2 results for two samples.The following results were provided: sid (b)(6) alinity c co2 result 20, cobas result 22.4, siemens result 22.1 sid (b)(6) alinity c co2 result 21, cobas result 22.7, siemens result 22.3 no impact to patient management was reported.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22073556
Report Number3002809144-2025-00164
Device Sequence Number15628887
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)250831(10)66642UQ07
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number07P72-20
Device Lot Number66642UQ07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown